# SDR KCSA08035

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 74,048 hours, 19,677 cycles
- Engine: Pwa JT9D7J
- Engine time: 60,571 hours, 16,903 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENG SURGED DURING CONSTANT PWR, ENG WAS SHUT DOWN (FLAME OUT).  EPR 1.1, ENG BLEED OPEN, ANTI-ICE - OFF, IGN SW - OFF, FLT MODE - CRUISE, ALT - 31,100 FT, .84 MACH, NO ICING, NO TURB.
